Search by Topic
Join our mailing list!
Thanks! You've been successfully signed up for the BTU newsletter!
September 23, 2013
Several collapse from overdoses at Conn. concert
The Associated Press
MIDDLEBURY, Conn. — Connecticut authorities are investigating the drug overdoses of several people who collapsed at a dance concert.
Police say seven people were treated for suspected overdoses of the powerful hallucinogenic 2CP Saturday night during an electronic dance music concert at Quassy Amusement Park in Middlebury. Four people remain hospitalized. Their names and conditions weren't released.
Acting Middlebury Police Chief Richard Wildman says several ambulances responded to the concert at about 10:30 p.m. after four people collapsed at the same time. He says officers used CPR and a defibrillator to treat a teenage male who wasn't breathing and had no pulse.
Wildman says 2CP overheats the body and takes effect three to five hours after using it.
Officers arrested one person on charges of interfering with police who were treating the victims.